# SDR QXEA2015040200163

- Difficulty date: March 18, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE BEAM, PN 85339512-101, CORRODED TO LIMITS.  REMOVE DAMAGED EDGE BEAM, INNER,  PN:85339512-11, REF SRM 51-42-05, PARA E, 1-8 AND 51-42-45, PARA H, 1 AND 2.  REMOVED INNER EDGE BEAM, PN 85339512-101, REF SRM 51-42-05-02-01, STEP 4E/SRM 51-42-45, STEP 6H/ SRM 51-40-15. LOCATED & DRILLED NEW INNER EDGE BEAM, PN 85339512-101, REF SRM 51-40-07, REPAIR-01. INSTALLED NUTPLATES TO NEW EDGE BEAM, REF SRM 51-42-75-02-01.  INSTALLED NEW INNER EDGE BEAM, PN 85339512-101 IAW REF DWG 85339511, REV -B DATED 96/09/27 & SRM 51-42-05, REPAIR-01 & SRM 51-42-45, REPAIR-01.
